# SDR ASAA2022091939992

- Difficulty date: September 19, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 27,057 hours, 8,494 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Nozzle
- Part number: 38304161
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

APU TREND DATA SHOWS CT5ATP TEMP HAS RISEN OVER THE 605 DEGREES THRESHOLD. ETOPS SIGNIFICANT SYSTEM TASK AFFECTS APU ON DEMAND IN-FLIGHT START CAPABILITY.  GROUNDED - YES. PERFORMED ABU BITE TEST, NO FAULTS FOUND REF B737-900 FIM 49-40 TASK 825 STEP C. EXAMINED THE APU AIR INLET AND COMPRESSOR INLET PLENUM, NO DEFECTS NOTED. REMOVED AND REPLACED APU FUEL NOZZLES REF B737-900 AMM 49-31-14. OPS CHECK, LEAK CHECK GOOD. PERFORMED APU POWERPLANT VISUAL INSPECTION, NO DEFECTS NOTED REF AMM 49-11-00. TECH SERVCIES NOTE: REVIEW OF CT5ATP DATA SHOWS THAT TEMPS HAVE RETURNED TO NORMAL AFTER REPLACEMENT OF THE FUEL NOZZLES.
